Hey everyone, I took the Take Action Pill, which is the same thing as Plan B on Sunday morning. Its day 3 and the first 2 days I've had weird small stomach pains and I was really tired. I've read that around day 5 or after the first week thats when spotting will start to come along. But its been 3 days for me and I've just had these small pains. What should I expect next?
Well, I've had the same pains too. But nothing abnormal. You do tend to get a little tired due to your hormones reaction to the pill and also you can expect an early or late period. Sometimes it will come, sometimes it won't too. Other times, you have no symptoms. I've had all of the above because I have taken it several times (not an unhealthy dose of times of course.)
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2014 • 2 answers
Posted 20 Apr 2015 • 1 answer
Posted 3 May 2015 • 2 answers
Posted 7 May 2015 • 1 answer
Posted 9 Jun 2016 • 1 answer